# SDR FDEA200909263386

- Difficulty date: September 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 49,908 hours, 21,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR WAS OPENED WITH SLIDE ARMED. DOOR ASSIST  BOTTLE DISCHARGED BUT SLIDE COVER CAUGHT ON DOOR  FRAME AND SLIDE DID NOT DEPLOY.  RELEASED FOR SERVICE IAW MEL: 52-11-01-B  CATEGORY: B EXPIRATION: "MEL 52-11-01-B: R-1__ (IDENTIFY L1 AND/OR R1) DOOR  SLIDES - INOP, NO JUMP SEATERS/ACM S ARE TO OCCUPY COURIER AREA IN FLIGHT. "  UNABLE TO MAKE SLIDE ARM/DISARM CONSISTANTLY. AFT GIRT BAR ATTACH POINT HANGS UP. NO TIME TO T/S  FURTHER. REMOVED R-1 SLIDE AND STOWED IN GALLEY  COMPARTMENT. R-1 DOOR OPERATION NORMAL. WILL ALSO  NEED DOOR ASSIST BOTTLE RECHARGED OR REPLACED.
